# SDR DALA2023012300498

- Difficulty date: January 13, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 NEED TO COMPLY WITH VA 99409. CORRECTIVE ACTION: COMPLIED WITH. (2580801)
